MENU

You are here

Publications

Export 2 results:
Filters: Author is Chiara Pagani  [Clear All Filters]
Journal Article
Landi G, Pagani C, Reina C. A Hopf bundle over a quantum four-sphere from the symplectic group. Commun. Math. Phys. 263 (2006) 65-88 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2179
Landi G, Pagani C, Reina C, van Suijlekom W. Noncommutative families of instantons. Int. Math. Res. Not. vol. 2008, Article ID rnn038 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3417

Sign in